# SDR IPXA11165113

- Difficulty date: February 18, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 10,883 hours, 6,670 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN DECK CARGO PANEL 252WJ IS CRACKED AND DELAMINATED.     REPAIRED MAIN CABIN FLOOR PANEL NR 252WJ IAW EO A300-5320-38221-B, PARA 6A 1.
